Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The theory of infinitely divisible matrices and kernels


Author: Roger A. Horn
Journal: Trans. Amer. Math. Soc. 136 (1969), 269-286
MSC: Primary 60.99; Secondary 60.20
MathSciNet review: 0264736
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.99, 60.20

Retrieve articles in all journals with MSC: 60.99, 60.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0264736-5
Article copyright: © Copyright 1969 American Mathematical Society